# SDR DXTA2021051141880

- Difficulty date: May 10, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N420QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500462
- Aircraft time: 2,319 hours, 1,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Barrier
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VISUAL INDICATOR: FLAG WINDOW NEAR CHUTE BOLT WINDOW OBSCURED.  CAN NOT SEE INSIDE.  REMOVED THE MAIN ENTRV DOOR STEPS ACCESS THE INSIDE OF THE WINDOW. FOUND · THE MOISTURE BARRIER INSIDE THE DOOR WAS SHIFTED PARTIALLV BLOCKING THE WINDOW. REPOSITIONED THE BARRIER AWAY FROM THE WINDOW. INSTALLED THE DOOR STEPS AND THE DOOR OPS CHECK IS SATISFACTORY. ALL WORK ACCOMPLISHED IAW WITH AMM 52-14-00.
